# SDR SWAA031177

- Difficulty date: May 27, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 57,939 hours, 56,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER TIE CLIPS CRACKED (2 EA) AT STR 7L, BS 727B AND BS 727D.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
